| Catalog Number |
AK-05501 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/10/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that: "epidural spinal catheter which is broken 3 cm below the skin surface.The broken catheter tip is at the interspinous space of l3-4.The patient underwent a right laminotomy and removal of retained epidural catheter." associated complaints: 9680794-2025-00939.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "epidural spinal catheter which is broken 3 cm below the skin surface.The broken catheter tip is at the interspinous space of l3-4.The patient underwent a right laminotomy and removal of retained epidural catheter." associated complaints: 9680794-2025-00940 and 9680794-2025-00939.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.